Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 4, Pages 705-710
http://dx.doi.org/10.1155/S0161171295000901

Existence theorems for a second order m-point boundary value problem at resonance

Department of Mathematics, University of Nevada, Reno, NV 89557, USA

Received 15 October 1993; Revised 3 May 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chaitan P. Gupta, “Existence theorems for a second order -point boundary value problem at resonance,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 4, pp. 705-710, 1995. doi:10.1155/S0161171295000901